À propos d'estimations pour des systèmes elliptiques à données L1

Translated title of the contribution: A note on estimates for elliptic systems with L1 data

Bogdan Raita, Daniel Spector

Research output: Contribution to journalArticle

Abstract

In this paper, we give necessary and sufficient conditions on the compatibility of a kth-order homogeneous linear elliptic differential operator A and differential constraint C for solutions to Au=fsubject toCf=0 in Rn to satisfy the estimates ‖Dk−ju‖L [Formula presented] (Rn)⩽c‖f‖L1(Rn) for j∈{1,…,min⁡{k,n−1}} and ‖Dk−nu‖L(Rn)⩽c‖f‖L1(Rn) when k≥n.

Translated title of the contributionA note on estimates for elliptic systems with L1 data
Original languageFrench
Pages (from-to)851-857
Number of pages7
JournalComptes Rendus Mathematique
Volume357
Issue number11-12
DOIs
StatePublished - 1 Nov 2019

Fingerprint Dive into the research topics of 'A note on estimates for elliptic systems with L<sup>1</sup> data'. Together they form a unique fingerprint.

  • Cite this